Skip to Content

Join the 'Breathing' group to help and get support from people like you.

Breathing Questions

 Clear

We found 264 questions associated with the 'Breathing' topic.

My husband has been taking Brilinta since October 2012 after have two stents placed in his heart. He

Posted 13 Apr 2013 by Sluggulchlady 14 answers

... is experiencing severe itching, some dizziness, difficulty breathing, nausea and just overall not feeling well on a daily basis. He wants to discontinue taking the Brilinta but the cardio doctor said he has to take it for a year. It's been about 6 months now and he's going crazy, he ...

I keep having shortness of breath and abdominal pain.Could I have an ulcer?

Posted 19 Jul 2013 by arcanoidcyst16 4 answers

Does anyone know why or what I have.I keep having trouble breathing and I thought I might just be sick but it's been almost a whole week now and I still have trouble breathing long deep breaths.I am also 289lbs pounds and have high blood pressure but have never EVER had trouble breathing.I ...

COPD- Oxygen level was at 87, now 92?

Posted 18 Mar 2014 by pamee 6 answers

I do not recall at what level of oxygen I should be at to see if I need to get back to the doctor today or if waiting until tomorrow would be alright? I am still having labored breathing. Any opinions?

Can you die from MRSA?

Posted 19 Jun 2012 by Patiently Waiting 7 answers

My mother recently got sick and was having trouble breathing. They did admit her and after running xrays found one side of her lungs eat up with MRSA. I'm thankful I haven't been around her. I'm quite a germifobe. I don't know a lot about it.. just that you can catch it on the ...

Seroquel - heart racing and heavy breathing?

Posted 14 May 2014 by hollylaine 6 answers

Does anyone else feel like after you walk a few feet that you start to breath heavily and your heart starts to race? I love seroquel cause its the only think that will put me to sleep and I think it works some with my bipolar. But has anyone had an experience like that before?

Why am I so sick when my doctor is raising the dosage of cellcept?

Posted 13 days ago by pamelawilliams754 0 answers

My doctor put me on Prednisone, and I was fine with that, then he added cellcept and he's raising the dose. I called him with stomach pains and breathing problems. He said back it off and start over. He wants to reduce the prednisone.

How long nitrofurantoin side effects last?

Posted 31 Jul 2017 by XFrankieb 0 answers

Hi guys, I took 5 50mg capsules of nitrofurantoin for a UTI. Started Thursday morning and and stopped taking them Friday. Gave me breathing problems. I believe apnoea.. Keep gasping for air and yawning. I asked the Dr how long do the side effects last, he did not give me an answer. I know each ...

Please help. Difficulty breathing?

Posted 10 Jul 2017 by WorriedDude 1 answer

Male 27 smoker,average to slim, 6 ft 5. Problem been ongoing for 8 years on and off. Doesn't happen during exercise or when laying down but usually at rest when I first get up from sitting down. Sudden shortness of breath which usually lasts a couple of seconds, feels like its coming from ...

I am 81 yrs old. Can I take psylium regularly ?

Posted 17 Jul 2017 by 1503 0 answers

I am taking 1 tablet Asomex lt and 1 Zetitor 10 daily + 2 or 3 Astrix weekly. I am in good health. I do a lot of yoga, stretching and breathing daily.

I have just started Neurobion Forte since a week for Vitamin B12 deficiency. But experience?

Posted 28 Jun 2017 by Sejal07 0 answers

... breathing problem and bit of itching.Are these the side effects.What should i do?

Stiolto Respimat being recommended to switch from Symbicort for asthma diagnosis?

Posted 21 Jun 2017 by Shamus51 0 answers

I GP is recommending this change to the new medication. The theory, I think, was to improve my breathing without the use of steroids. I am pre-diabetic, and the steroids were believed to be raising my a1c levels. The info on the internet says NOT for treatment of asthma, and it appears that this ...

Today is day one of taking clonazepam and I feel dizzy and drunk?

Posted 26 May 2017 by Amy Marie 1 answer

It's difficult to concentrate, I feel in a fog, shallow breathing and like I am going to fall asleep at my desk trying to type this out. I have NO anxiety; however, I look drunk when I walk and am not sure how to function like this. Is it possible that it will go away in a few days or is this ...

Side effects of pantoprazole?

Posted 22 Apr 2017 by johnklehto 0 answers

breathing problems tired all the time

Should I continue taking my medication?

Posted 16 Apr 2017 by shegra323 2 answers

I was prescribed ciprofloxacn for a urinary tract infection, yesterday the second pill i took; after i went to sleep i woke up several times because i stopped breathing, i had also gotten a bad headache the first 2 pills, today after the first pill i only had some pain in my joints and have yet to ...

Page 1 2 3 ... Next

Ask a Question

Search this Group